Display Settings:

Format

Send to:

Choose Destination
Transplantation. 2004 Jan 15;77(1):129-31.

Thrombotic microangiopathy associated with combined sirolimus and tacrolimus immunosuppression after intestinal transplantation.

Author information

  • 1The Recanati/Miller Transplantation Institute, Division of Intestinal Transplantation, The Mount Sinai School of Medicine, New York, New York, USA.

Abstract

Calcineurin inhibitor-induced thrombotic microangiopathy (TMA) has been described in up to 14% of solid-organ transplant recipients. Sirolimus has recently been described in two reports in association with TMA. Sirolimus is known to potentiate cyclosporine-induced nephrotoxicity, but such effect has not been shown with tacrolimus. We report two intestinal transplant patients who developed TMA while on a tacrolimus and sirolimus immunosuppressive regimen. This syndrome appeared soon after institution of or increase in sirolimus dosage and improved only after this medication was discontinued.

PMID:
14724447
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Icon for Lippincott Williams & Wilkins
    Loading ...
    Write to the Help Desk